| Model Number |
MMT-523NAP |
| Medical Device Problem Codes |
Mechanical Problem (1384); Device Difficult to Program or Calibrate (1496); Obstruction of Flow (2423); Battery Problem (2885)
| Health Effect - Clinical Codes |
Hyperglycemia (1905); Hypoglycemia (1912)
| Date of Event |
06/22/2020
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
(b)(4).Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.No conclusion can be drawn at this time.We therefore consider this report complete to the best of our knowledge.
Event or Problem Description
The customer reported via phone call that they were experiencing low blood glucose level.Blood glucose level at the time of the incident was in range of 20 mg/dl.Customer stated insulin pump had button issue, no delivery alarm, rewind louder, battery life was diminished.Customer declined troubleshooting.The insulin pump will not be returned for analysis.